# SDR DALA2020011400242

- Difficulty date: January 14, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 70,633 hours, 52,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY LIGHTS INOP. REMOVED AND REPLACED B5-28 BATTERY CHARGER IN REF MD88 AMM 33-53 -00. OPS CHECK GOOD. (LP1444634)
